Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Geodesy

Editor-in-Chief: Kahmen, Heribert / Rizos, Chris

CiteScore 2018: 1.61

SCImago Journal Rank (SJR) 2018: 0.532
Source Normalized Impact per Paper (SNIP) 2018: 1.064

See all formats and pricing
More options …
Volume 9, Issue 4


Transformation Problem with Different Accuracy of Measured Data

Jaroslav Marek
  • Corresponding author
  • Department of Mathematics and Physics, Faculty of Electrical Engineering and Informatics, University of Pardubice, Studentska 95, 532 10 Pardubice, Czech republic
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Lubomír Kubáček
  • Department of Mathematical Analysis and Applications of Mathematics, Faculty of Science, Palacký University, Olomouc
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2016-01-21 | DOI: https://doi.org/10.1515/jag-2015-0010


Let us have a group of points in 2D given by their coordinates in a system I. The points are located among other points with coordinates given in system II. The coordinates in the system I are much more accurate than the coordinates in the system II. The problem is to find the coordinates in the system II of the points of the given group however in such a way that the Euclidean distance between any two points are of the same accuracy as in the system I.

Keywords: Linear Conform Transformation; Relative Covariance Matrix; Linearized Regression Model


  • [1]

    Akyilmaz, O., Total least squares solution of coordinate transformation, Surv Rev 39 (303), 68–80 (2007).Web of ScienceGoogle Scholar

  • [2]

    Fišerová, E., Kubáček, L., Kunderová, P., Linear Statistical Models – Regularity and Singularities, Academia, Praha (2007).Google Scholar

  • [3]

    Grafarend, E..W, Awange, J.L., Nonlinear analysis of the three-dimensional datum transformation [conformal group C7(3)], Journal of Geodesy (77), 66–76 (2003).Google Scholar

  • [4]

    Kubáček, L., Kubáčková, L., Volaufová, J., Statistical Models with Linear Structures, Veda, Bratislava (1995).Google Scholar

  • [5]

    Kubáček, L., Marek, J., Partial optimum estimator in two stage regression model with constraints and a problem of equivalence, Math. Slovaca (55), 477–494 (2005).Google Scholar

  • [6]

    Kubáček, L., Statistical Theory of Geodetic Networks, VUGTK, Zdiby (2013).Google Scholar

  • [7]

    Korbašová, M., Marek, J., Connecting Measurements in Surveying and its Problems, Proceedings of INGEO 2004 and FIG Regional Central and Eastern European Conference on Engineering Surveying, Bratislava, Slovakia, November 11–13 (2004).Google Scholar

  • [8]

    Marek, J., Heckenbergerova, J., Heuristics and H-optimum Estimators in a Model with Type-I Constraints, In: Proceedings of the Fifth International Conference on Innovations in Bio-Inspired Computing and Applications IBICA Springer International Publishing, series Advances in Intelligent Systems and Computing, volume 303, 33–42, (2014).Google Scholar

  • [9]

    Neitzel, F., Generalization of total least-squares on example of unweighted and weighted 2D similarity transformation, J Geod (84), 751–762 (2010).Web of ScienceGoogle Scholar

  • [10]

    Teunissen, P.J.G., The non-linear 2d symmetric Helmert transformation: an exact nonlinear least squares solution, Bull Geod. (62), 1–15 (1988).Google Scholar

About the article

Received: 2015-07-23

Accepted: 2015-10-26

Published Online: 2016-01-21

Published in Print: 2015-12-01

Citation Information: Journal of Applied Geodesy, Volume 9, Issue 4, Pages 207–212, ISSN (Online) 1862-9024, ISSN (Print) 1862-9016, DOI: https://doi.org/10.1515/jag-2015-0010.

Export Citation

© 2015 Walter de Gruyter GmbH, Berlin/Munich/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in